Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 7:22 PM CST for Cottle County, King County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 7, 2011, 7:22 PM CST (01:22 UTC)
- Expired
- Nov 7, 2011, 8:00 PM CST
- In force
- 38 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Cottle County, TX, King County, TX
The radar
The Altus AFB radar (KFDR), 133 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 7:25 PM CST | HAIL 1 | 11 Sw Guthrie, TX | BRIEF PERIOD OF HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 1:11 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
557
WUUS54 KLUB 080122
SVRLUB
TXC101-269-080200-
/O.NEW.KLUB.SV.W.0103.111108T0122Z-111108T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KING COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 800 PM CST
* AT 719 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHALK TO GUTHRIE TO 15 MILES
SOUTH OF GUTHRIE...AND MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE
GUTHRIE...HACKBERRY AND LOCATIONS ALONG HIGHWAY 83. .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0121Z 246DEG 22KT 3392 10024 3360 10034
3343 10039
$$
SRC3 follow-up statements
903
WWUS54 KLUB 080136
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
736 PM CST MON NOV 7 2011
TXC101-269-080200-
/O.CON.KLUB.SV.W.0103.000000T0000Z-111108T0200Z/
KING TX-COTTLE TX-
736 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COTTLE AND KING COUNTIES UNTIL 800 PM CST...
AT 725 PM CST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL
IN SOUTH CAMP...ABOUT 11 MILES SOUTHWEST OF GUTHRIE. DOPPLER RADAR
CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH LOCATED ALONG A
LINE EXTENDING FROM HACKBERRY TO GUTHRIE TO 14 MILES SOUTH OF
GUTHRIE...MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A STURDY
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0134Z 247DEG 24KT 3395 10014 3363 10024
3343 10029
$$
SRC601
WWUS54 KLUB 080151
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CST MON NOV 7 2011
TXC101-269-080200-
/O.CON.KLUB.SV.W.0103.000000T0000Z-111108T0200Z/
KING TX-COTTLE TX-
751 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COTTLE AND KING COUNTIES UNTIL 800 PM CST...
AT 748 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
HACKBERRY TO 15 MILES EAST OF GUTHRIE TO 15 MILES NORTHEAST OF
SWENSON...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIGHWAY 114 EAST OF
GUTHRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A STURDY
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0149Z 254DEG 22KT 3399 10003 3383 10013
3361 10005 3341 10019
$$
SRC870
WWUS54 KLUB 080200
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
800 PM CST MON NOV 7 2011
TXC101-269-080207-
/O.EXP.KLUB.SV.W.0103.000000T0000Z-111108T0200Z/
KING TX-COTTLE TX-
800 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COTTLE AND KING
COUNTIES EXPIRED AT 800 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS...ESPECIALLY ALONG HIGHWAY 82
BETWEEN GUTHRIE AND BENJAMIN.
IN ADDITION...MOTORISTS CAN EXPECT TO ENCOUNTER TORRENTIAL DOWNPOURS
RESULTING IN POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
FLOODED ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0157Z 254DEG 22KT 3400 9997 3384 10007
3362 9999 3342 10013
$$
SRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 5:25 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 7, 5:25 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 525 PM CST MON NOV 7 2011 .AVIATION... DRYLINE AND COLD FRONT INTERSECTION NOT TOO FAR FROM KCDS ATTM AND WITH STRONG LIFT AHEAD OF AN UPPER LOW OVER NERN AZ WILL KEEP A THREAT FOR TSRA AT KCDS THROUGH AT LEAST 03Z IF NOT FOR SEVERAL HOURS AFTER THAT BEFORE DRYLINE SHIFTS TO THE EAST LATER TONIGHT. MEANWHILE KLBB WILL REMAIN IN THE DRY AIR AND LIKELY NOT GOING TO SEE PRECIP THIS EVENING WITH BRUNT OF LIFT FROM THE UPPER LOW STAYING TO THE NORTH. && .PREV DISCUSSION... /ISSUED 221 PM CST MON NOV 7 2011/ SHORT TERM... STILL WAITING TO SEE HOW THINGS WILL UNFOLD AS OF 2 PM THIS AFTERNOON. ALREADY HAD A FEW STORMS FIRE IN THE AREA AND PUSH OFF TO THE NORTHEAST WITH ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE NIGHT FOR AREAS OFF THE CAPROCK. WITH THE MAIN STORM SYSTEMS STILL OFF TO THE WEST...EXPECT TO SEE CONVECTION RAMP UP ONCE AGAIN AS THE MAIN LIFT PUSHES OVER THE REGION. MODELS CONTINUE TO INCREASE CONVECTIVE COVERAGE ALONG THE DRY LINE THIS AFTERNOON AND THEN PUSH OFF TO THE EAST AFTER MIDNIGHT. FINALLY STARTING TO SEE DRIER AIR MIX INTO THE AREA AND LATEST OBS AT 20Z ARE SHOWING DEWPOINTS FALLING ACROSS ALL BUT THE FAR EASTERN ROLLING PLAINS. 18Z NAM IS COMING IN CLOSER TO THE PREVIOUS HRRR AND RUC RUNS WITH KEEPING DEEPER MOISTURE EAST BUT IS STILL LOWER OVERALL WITH VALUES. ALL MODELS SHOW A SECOND ROUND OF MORE WIDESPREAD CONVECTIVE ACTIVITY ALONG THE ENTIRE LENGTH OF THE DRYLINE STARTING BETWEEN 00-06Z TONIGHT AS ISOLATED STORMS...AND THEN GRADUALLY EVOLVING INTO A CONVECTIVE LINE. CAN STILL EXPECT TO SEE SOME SEVERE WEATHER WITH ISOLATED STORMS EARLY ON AND THEN A GRADUAL TRANSITION TO MORE OF A WIND AND HAIL THREAT AS THE CONVECTIVE LINE DEVELOPS AND ORGANIZES. CANNOT RULE OUT HOWEVER AN EMBEDDED CIRCULATION WITHIN THE LINE ITSELF. NAM12 CLEARS THE WESTERN EDGE OF THE PRECIP RIGHT AROUND 6 AM AND THEN ALL MODELS BRING IN BREEZY CONDITIONS TOMORROW AFTERNOON AS THE MAIN STORM SYSTEM SWINGS OUT ACROSS THE PANHANDLE. WEST WINDS SUSTAINED 20 TO 30 WITH SOME GUSTS UP TO 40 MPH CANNOT BE RULED OUT THROUGH MID-DAY TUESDAY BEFORE A COLD FRONT PUSHES ACROSS THE AREA LATE IN THE DAY. THIS MAY RESULT IN AREAS OF BLOWING DUST DEPENDING ON HOW STRONG WINDS BECOME. COOLER AIR ARRIVING WITH THE FRONT MAY HELP TO HOLD HIGH TEMPERATURES DOWN A BIT TOMORROW AFTERNOON...ESPECIALLY ACROSS THE CAPROCK WHILE HIGHS OVER THE ROLLING PLAINS MAY HAVE A BIT OF A WARMUP THANKS TO WEAK DOWNSLOPE COMPONENT TO THE WINDS. JORDAN LONG TERM... THE UA DISTURBANCE THAT HAVE PROVIDED PORTIONS OF THE SOUTHERN PLAINS WITH SEVERE WEATHER THIS AFTERNOON...IS PROGGED TO BE ACROSS THE CENTRAL PLAINS TUESDAY NIGHT...AND HEADING TOWARDS THE GREAT LAKES REGION MID-WEEK. THUS THE BEST PRECIP AND SYNOPTIC LIFT...WILL BE NORTH AND EAST OF THE CWA FOR THE START OF THE EXTENDED FORECAST. SFC WINDS WILL REMAIN FROM A NORTHERLY COMPONENT ON WEDNESDAY THANKS TO A 1030+ MB SFC HIGH SETTLING IN ACROSS THE REGION FROM THE ROCKY MOUNTAINS. AS A RESULT...TEMPS MAY BE BELOW SEASONAL AVG MID-WEEK DUE TO THE CAA BEHIND THE SAID SFC RIDGE. THUS OVERNIGHT LOWS WILL LIKELY BE AT/BELOW FREEZING ESPECIALLY ACROSS LOCALES ON THE CAPROCK. SFC RIDGE WILL SHIFT SE OF THE CWA BY FRIDAY...AS SFC LEE TROUGHING NORTH OF THE REGION INDUCES WINDS TO VEER TO A MORE SOUTH TO SOUTHWESTERLY COMPONENT /HENCE PROMOTING SLIGHTLY BREEZY CONDITIONS/...THUS ALLOWING TEMPS TO WARM TO/SLIGHTLY ABOVE CLIMO. SFC LOW IS PROGGED TO DIVE SOUTH TO THE CWA BY SATURDAY...CREATING WINDS TO VEER FURTHER TO THE WEST AND NORTHWEST...WITH TEMPS PERSISTING AT/ABOVE NORMAL. BY SUNDAY HEIGHT FALLS WILL ENSUE AS THE AFOREMENTIONED UA RIDGE FLATTENS AND THE FLOW ALOFT EVOLVES INTO SOUTHWESTERLY FLOW...THANKS TO A PACIFIC LOW NEARING THE BAJA OF CALIFORNIA. UNCERTAINTY SETS IN WITH REGARD TO THE EXACT TRAJECTORY OF THE SAID PACIFIC LOW...IN ADDITION TO THE SPATIAL DISTRIBUTION OF POSSIBLE PRECIP. WILL MAINTAIN SILENT POPS ATTM AS THE ANALYZING OF FUTURE MODEL RUNS IS HIGHLY DESIRED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 31 51 25 51 27 / 10 10 0 0 0 TULIA 38 54 27 52 29 / 10 10 10 0 0 PLAINVIEW 38 56 26 53 27 / 10 10 0 0 0 LEVELLAND 36 58 29 53 28 / 10 10 0 0 0 LUBBOCK 37 59 31 56 27 / 10 10 0 0 0 DENVER CITY 36 60 32 53 30 / 10 10 0 0 0 BROWNFIELD 36 60 32 54 29 / 10 10 0 0 0 CHILDRESS 44 63 33 57 30 / 60 10 10 0 0 SPUR 47 65 34 53 30 / 30 10 0 0 0 ASPERMONT 52 68 36 56 33 / 60 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Nov 7, 11:17 AM CST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CST MON NOV 7 2011 TXZ021>044-081730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS. ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE INTO THE ROLLING PLAINS. JORDAN
In the hours before
Special weather statement, Nov 7, 4:06 PM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 406 PM CST MON NOV 7 2011 TXZ026-072230- CHILDRESS- 406 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY... AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTH OF CHILDRESS...MOVING NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS WERE LOCATED 5 MILES NORTH OF CHILDRESS. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THE STORM OVER NORTHWESTERN CHILDRESS COUNTY. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JORDAN
Special weather statement, Nov 7, 4:47 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 447 PM CST MON NOV 7 2011 TXZ025-026-032-072315- CHILDRESS-COTTLE-HALL- 447 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COTTLE...HALL AND CHILDRESS COUNTIES... AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM 8 MILES SOUTHWEST OF CHILDRESS TO 4 MILES NORTH OF PADUCAH. THESE STORMS ARE MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH AND VERY HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SRC
Special weather statement, Nov 7, 5:28 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 528 PM CST MON NOV 7 2011 TXZ025-026-031-032-037-038-043-044-080015- CHILDRESS-COTTLE-DICKENS-HALL-KENT-KING-MOTLEY-STONEWALL- 528 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...KENT...DICKENS...KING...COTTLE...MOTLEY...HALL AND CHILDRESS COUNTIES... AT 523 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS FROM 20 MILES NORTH OF CHILDRESS TO PADUCAH TO 8 MILES SOUTH OF JAYTON. THESE STORMS WERE MOVING NORTH AT 45 MPH. PENNY SIZE HAIL...WIND SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS AS THEY CROSS HIGHWAY 83. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. SRC
Special weather statement, Nov 7, 5:48 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 548 PM CST MON NOV 7 2011 TXZ031-037-080015- DICKENS-MOTLEY- 548 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY COUNTIES... AT 544 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL DICKENS COUNTY NEAR MCADOO...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SRC
Special weather statement, Nov 7, 6:03 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 603 PM CST MON NOV 7 2011 TXZ042-043-080045- GARZA-KENT- 603 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND KENT COUNTIES... AT 557 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL GARZA AND WESTERN KENT COUNTY...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STORMS WERE MOVING NORTHEAST FROM BORDEN COUNTY AND COULD AFFECT LAKE ALAN HENRY BETWEEN 615 AND 645 PM. PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORMS HAVE PASSED. SRC
Special weather statement, Nov 7, 7:05 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 705 PM CST MON NOV 7 2011 TXZ032-037-038-080130- COTTLE-DICKENS-KING- 705 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE COUNTIES... AT 657 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES NORTH OF GUTHRIE TO 18 MILES SOUTHWEST OF GUTHRIE...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. VERY HEAVY RAINFALL COULD RESULT IN FLOODING OF POOR DRAINAGE OR LOW LYING AREAS. DO NOT ATTEMPT TO DRIVE THROUGH WATER OF UNKNOWN DEPTH...ESPECIALLY AT NIGHT. SLOW DOWN TO AVOID HYDROPLANING ON WET ROAD SURFACES. SRC
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:03 PM CST | Severe Thunderstorm Warning | LUB | Cottle, King | 38 min |
| Nov 7, 6:23 PM CST | Severe Thunderstorm Warning | LUB | Dickens, Kent | 37 min |
| Nov 7, 8:48 PM CST | Areal Flood Advisory | LUB | King | 117 min |
| Nov 7, 10:06 PM CST | Severe Thunderstorm Warning | LUB | Crosby, Garza | 24 min |
| Nov 8, 12:39 AM CST | Dense Fog Advisory | LUB | Bailey, Briscoe, Castro, Crosby, Floyd, Hale and 6 more | 2 hr |
| Nov 8, 1:10 AM CST | Severe Thunderstorm Warning | LUB | Garza, Kent | 50 min |
| Nov 8, 1:58 AM CST | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.